MAUDE Adverse Event Report: EXACTECH, INC. ADVANCED PATELLA 26MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. ADVANCED PATELLA 26MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-07-26
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation; (d10) concomitant device(s): 7147118 02-020-11-0320 - truliant ps cem fem ps cem right sz 2; 6778800 02-022-45-2015 - truliant tray, cem sz 2f/1.5t; a223511 201-78-15 - holding pin mini sharp point 4 pk; 7309028 201-78-81 - 3" trocar, mod.Hex 2pk; 7309050 201-78-81 - 3" trocar, mod.Hex 2pk; s428025 521-78-23 - threaded pin size 2.3 collared 2pk; 7147118 02-022-35-2011 - truliant tib imp ps insert sz 2 11mm.
 
Event or Problem Description
It was reported that this 74 y/o female patient's right knee was revised approximately 3 month post op.The patient had an issue with the patella tracking, so the surgeon was going to revise the patella.During surgery he found nothing wrong with the patella implant, excised more tissue around the patella and downsized the 9mm poly.Patient was last known to be in stable condition following the event.Unable to obtain photos/x-rays.Product not returning - the hospital keeps explants.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: b, c, d, e, g.The patellar tracking issue reported cannot be confirmed and contributing factors from patient or user-related issues cannot be determined because the devices were not available for evaluation and relevant patient information, images, or radiographs were not provided.Patella subluxation may be secondary to a combination of issues including implant alignment, insufficient patellar resection, and/or soft-tissue imbalances.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
ADVANCED PATELLA 26MM 3 PEG IMPLANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17715824
Report Number1038671-2023-02215
Device Sequence Number6749188
Product Code JWH
UDI-Device Identifier10885862314260
UDI-Public10885862314260
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K160484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2024
Device Catalogue Number200-07-26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2023
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale